# SDR AALA202108031101

- Difficulty date: July 30, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 76,379 hours, 9,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EXIT CEILING MOUNTED LIGHT HANGING AT DOOR 3L NEEDS REPLACING. REPAIRED EMERGENCY LIGHT ASSEMBLY REF AARD-200. .35-51-01-1
